# SDR CALA2024071600198

- Difficulty date: July 9, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,411 hours, 18,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 251N42049
- Part serial: 65444
- Condition: Failed
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISSAGREE INDICATED F25 WITH HANDL E IN F30 POSS SDR FLAGGED FOR EMERGENCY LANDING CREW STATED SOME TIME AFTER TOUCHDOWN AND ARRIVING TO THE GATE FLAPS WENT DOWN TO 30 AND MESSAGE WENT AWAY. FOUND LEFT WING OUTBOARD FLAP OUTBOARD TRANSMISSION OVERLOAD INDICATOR TRIPPED. ALL OTHER TRANSMISSION FLUID AND TRIP INDICATORS ARE GOOD. RESET TRIPPED TRANSMISSION AS REQUIRED. REF FIM 27-51 FAULT TREE 808. REMOVED TEE GEARBOX FOR LEFT OUTBOARD FLAP PER AMM 27-51-18-024-001. READY FOR INSTALLATION.  PERFORMED INSTALLATION OF TEE GEARBOX FOR LEFT OUTBOARD TE FLAP UP TO STEP F(11)(C) OF OPERATIONAL TEST. PLEASE CONTINUE FROM STEP F(12) OF OPERATIONAL TEST. REF AMM 27-51-18-424-019 PARTS USED:  1089205,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1089205  SN OFF 0869 GEARBOX, FLAP,   OFF 19-2751-9-0023 0869 ON 19-2751-9-0023 0579 VERIFIED INSTALLATION OF TEE GEARBOX IN REF. TO AMM 27-51-18-424-019 UP TP STEP F ( 11 ) ( C ). QC237669. FILE NUMBER ADDED FOR GEAR BOX INSTALLATION. PARTS DATA INPUTED ON PREVIOUS ENTRY.  CONTINUED FROM AMM 27-51-18-424-019, STEP F(12), OPS CHECK GOOD. NO FAULTS OR MESSAGES AT THIS TIME.
